# SDR JIKA2018110202

- Difficulty date: November 2, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N31705
- Make and model: Beech 1900C
- Aircraft serial: UB60
- Aircraft time: 33,104 hours, 45,800 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

THE PILOT REPORTED WHILE IN CRUISE FLIGHT TO KCRP THE LT ENGINE OIL TEMPERATURE INDICATION WAS SHOWING AT MAXIMUM 140 DEGREES C, WHERE AS NORMAL INDICATION IS 60 TO 80 DEGREES C. REDUCED POWER TO REDUCE THE OIL TEMPERATURE INDICATION BUT WAS THIS WAS INEFFECTIVE. ELECTED TO SHUTDOWN THE LT ENGINE AND DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT IN KCRP. MX INSPECTED THE LT ENGINE AND FOUND THE ELECTRICAL PORTION OF THE OIL TEMPERATURE BULB WET WITH ENGINE OIL. MX CLEANED THE CONNECTOR OF THE OIL TEMPERATURE BULB, SWAPPED BULBS FROM THE LT ENGINE TO THE RT ENGINE FOR TROUBLESHOOTING. GROUND OPERATIONAL CHECKS WERE SATISFACTORY. NO EXTERNAL OIL LEAKS WERE NOTED AND OIL TEMPERATURE INDICATIONS WERE NORMAL. THE AIRCRAFT WAS RETURNED TO SERVICE AND NO SUBSEQUENT ISSUES HAVE BEEN REPORTED.
